# SDR IPXA10658068

- Difficulty date: January 6, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 37,233 hours, 11,558 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410349
- Part serial: 000706
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:SPV-LT WING NR 3 SLAT INBD NOSE SKIN RIVET HOLE FOUND CRACKED.  LT WING NR 3 SLAT INBD AREA AT OSS724.61 NOSE SKIN REPAIRED IAW SRM 57-43-01-2R2 FIG201 REV45.  CRACK LENGTH IS 0.125" DAMAGED CUTOUT IS 8.875" X 7.125" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
